Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking pre-workout supplements since weeks, experiencing slight chest pains. Related?

Hi, I m a 17 year old male, recently I ve been taking pre workout supplements before the gym for the past 4 weeks (twice a week) and over the past two times I have been feeling slight chest pains, I m worried this could be to do with the supplement as I ve been weight training for the past 1 and a half years without any problems related to health, I was wondering if you think this could be related to the pre workout supplement, many thanks
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Your Pre-workout supplements are causing ulceration in your eating pipe. Don't take them before exercise. Take it at some other time.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor